# SDR MALA070180

- Difficulty date: November 6, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 340B427
- Aircraft time: 23,306 hours, 25,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTING BROKEN 41LN.  REMOVED AND REPAIRED 41LN, EMERGENCY LIGHT ASSEMBLY FLOOR PROX, IAW MM 33-50-20-04.  ALL CHECKS GOOD, PN ON/OFF: 7433-1.
